# SDR AU000055

- Difficulty date: January 29, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Ge CF680C2*
- System (JASC): 2565 · Escape Slide
- Part: Container
- Part number: GJ679
- Condition: Misinstalled
- Location: Escape Slide
- Component: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ESCAPE SLIDE INFLATION BOTTLE BAG INCORRECTLY INSTALLED. A FOREIGN OBJECT HAD PIERCED THE SLIDE RENDERING IT INOPERABLE IN THE EVENT OF AN EMERGENCY.
